Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ocean27

Member
  • Content Count

    92
  • Joined

  • Last visited

Everything posted by ocean27

  1. I know what you feel like, it's an absolute pain in the ass. I know oily skin can really get you down, but remember there are far worse things out there and it is only oily skin after all. What are the side effects like on accutane? Can you still drink beer while on it? By the way, you're supposed to overdose on B5 for a lot longer than a month, mate. Same goes for Saw Palmetto I think. My latest attempt at curbing the oil is eating 2 tablespoons of turmeric. Hope it works... it tastes rea
  2. I agree, they do look like closed comedones. I currently have heaps on my forehead and they only go away if I squeeze them too Scrubs with salicylic acid help in reducing their size and aspirin tablets like the poster above mentioned works well too
  3. Hi! I haven't seen you around in the message boards for a while. How's everything going? Did accutane work out? I had to stop taking my pills because my side effects were getting pretty bad :(

  4. Wow, your skin looks fantastic! I noticed that you take 2 activated charcoal pills everyday - what do they do? As for the white flaky areas you mentioned - I don't think it's dermatitis, it acutally looks like you have dry skin in those areas. and the redness, it kind of sounds like you may have some rosacea but a derm would have to confirm this. Your regime sounds great so far and I'd continue to power on with it cause natural is always good right?
  5. Fruitloops, it sounds like your mind is set to take accutane. From your photo, your acne is actually mild-moderate and does not lood cystic. As you are already aware, accutane is a serious drug and there are just as many negative experiences to the positive ones. It should be used as a last resort only in my opinion. Please don't be offended, I'm not trying to preach about how horrible accutane is. I just want to warn as much people as possible that the consequences of this drug can be horrendou
  6. Hi Ms18, I am so so sorry that you are going through this. I was in a very similar situation around 4 years ago and I would wake up every morning in pain too, just like you described. It saddens me to see so many people pressuring you to take accutane even though you mentioned at least three times that this was not an option. I also completely agree with your concerns regarding it's side effects which of course shouldn't be taken lightly. You mentioned that you were taking doxycycline -
  7. I'm no dermatologist but I think you should stop, or at the very least have your dosage dropped. It's concerning that the side effects have kicked in so quickly... Like previous posters, I'd exhaust every other option including a change in diet before going back on accutane. Good luck with everything
  8. Unfortunately it differs with each person. Some people recover quite quickly once they stop treatment but for others it can take months and even years to stop. For me personally, it took two years for the flushing symptoms and sweating to go away completely. How long have you been taking accutane?
  9. It definitely took away my confidence and I would always shy away from anything involving any form of leadership...etc I realised after a while though that we are our own worst critics and that people don't pay as much attention to our skin as we do. Coming from someone who had severe cystic acne, sure it was difficult to stand up tall and not hide but I started taking little steps every day to be more confident and be myself. I've come to realise that I'm actually quite chatty and like having a
  10. I had this too during and after finishing accutane Do you get facial flushing too during the sweating? Switching to natural facial cleansers and moisturiers helped a little i.e products that don't contain parabens, fragrances etc I was prescribed herbal antioxidant drinks which were extremely effective but this was about a year and a half after after my last accutane pill. I'm afraid there isn't a lot you can do during accutane as it can interfere with how it works but try changing you facial
  11. I use extra virgin olive oil It works like a charm and my waterproof eyeliner comes off easily
  12. Like the previous poster said, some of the ingredients are a bit iffy. I've noticed that some BB creams are really rich and feels almost like foundation. From past experience my face looked quite greasy after putting it on. Be careful when purchasing BB creams because some are SO white! I bought some from a few different brands e.g Etude and Missha and seriously, I looked like a ghost! My korean friends also had the same problems that I had too. Also, make sure to apply only a tiny a
  13. I took accutane a few years ago - during my final year of high school. Prescription: 20mg everyday for six months (ended up taking it for only four months due to side effects) I had severe acne and extremely oily skin and accutane cleared it up within a month. I had scarring left over, but I was ecstatic until the side effects started to surface.. I was fine with the dry skin (nice change from oily skin) but it got to the point where I developed some really really painful rectal tears.
  14. Thanks alternativista for the great advice! I usually remove my makeup with EVOO so I think I'll definately try giving the oil cleansing method a go
  15. Hi guys! My skin is quite sensitive and I've become a bit fed up with all the chemicals and soaps I've been using to clear up my breakouts/ As a result, I've recently started the water only regime for my skin + taking 2 omega-3 pills everyday. Is anyone else on this regime? I've been wondering if washing should be followed by a moisturiser? (e.g Neutrogena sensitive skin lotion) Or should I just stick with water only? Flaking has been an issue for me ever since I started the r
  16. I don't get pimples too often anymore but I've noticed that I have heaps of tiny stubborn bumps on the bridge of my nose and on the sides just under my eyes. These bumps are really obvious especially if one side of my face is facing the sun I've been reading up on the posts about the Aspirin mask, topical olive oil, topical Apple Cider Vinegar and Mandelic acid, and I was wondering which one is best to treat whiteheads? They all sound great but I don't know which one I should use. I'd really
  17. Hi i experienced the 'flushing' feeling too, mostly after accutane unfortunately. im afraid theres nothing to stop it and my theory is that beacuse accutane 'thins' the skin, redness is just more obvious. but i would recommend to stick to natural face products that dont contain parabens and has things like aloe vera in it. its good to keep using it even after accutane your skin goes back to normal
  18. Antibiotics might be a good idea. ive heard minocycline is quite good
  19. Hi! What the other posters have said above is so true. Don't let the acne rule your life and speaking as a girl, we girls really dont care if guys have acne
  20. have you tried minocycline? its an antibiotic and it can have good results
  21. Hi, I had the same problem when i was also taking 20mg accutane. but it went away after a while and ive heard other people have also experienced this. so wait for a bit and see if your skin gets dry again. your body may just be adjusting to it
  22. Your skin gets very sensitive and 'thinner' during accutane. By 'thinner' I literally mean getting thin and you will notice this after about a month or so into the course. So you should not wax any part of your body, including legs and you must be very gentle with your skin so probably no scrubbing either. Also, go for gentle skincare products cos they will definately be a big help during the course -a good moisturiser will also help the dryness
  23. Hi, if it is your last resort, go for it. But make sure you know what you're getting yourself into, and talk to your derm and discuss about the pros and cons and a good plan. My advice is not to take a high dose, because the higher it is, the stronger the side effects are. I took 20mgs of accutane last year for about 4-5months to treat my severe acne, and I no longer have any acne, and my oil production has definately reduced. Anyways good luck
  24. Hi, I completed my course last year and it seemed like my oil production was going back to normal (i.e. very oily) after a few months. But now its 'normal' (not too oily and not too dry). I dont know how that happened but I'm happy to say that I havent had any acne ever since I finished my course!
×